MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION CHARGER; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL

BOSTON SCIENTIFIC CORPORATION CHARGER; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Model Number 24681
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/14/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Age at time of event: over 65 years old.
 
Event or Problem Description
It was reported that balloon rupture occurred.The target lesion was located in two different vessel located in the superficial femoral artery (sfa) and tibial peroneal trunk.A 4.0mm x 40mm x 135cm charger balloon catheter was advanced in the sfa, but the balloon ruptured.The device was replaced with a 3mm x 40mm x 145cm coyote es balloon catheter and it worked okay.Then they worked on a lower vessel that was measured via intravascular ultrasound.A 3mm x 40mm x 145cm and 2mm x 40mm x 144cm coyote es balloon catheters were advanced in the tibial peroneal trunk but also ruptured.The balloon catheters were removed and they tried inflating them outside the patient's body.It was noted that there was an incision that it looks like it was poked through.The procedure was completed with a half size up or half size down from the third balloon catheter.No patient complications were reported and the patient's status was fine.

Brand Name
CHARGER
Common Device Name
CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key8226577
Report Number2134265-2018-64630
Device Sequence Number19350180
Product Code LIT
UDI-Device Identifier08714729804109
UDI-Public08714729804109
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K112697
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/08/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2021
Device Model Number24681
Device Catalogue Number24681
Device Lot Number0022877843
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/17/2018
Initial Report FDA Received Date01/08/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1